Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Some theorems on rectilinear congruences and transformations of surfaces


Author: Chenkuo Pa
Journal: Trans. Amer. Math. Soc. 65 (1949), 360-371
MSC: Primary 53.0X
DOI: https://doi.org/10.1090/S0002-9947-1949-0030266-6
MathSciNet review: 0030266
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.0X

Retrieve articles in all journals with MSC: 53.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1949-0030266-6
Article copyright: © Copyright 1949 American Mathematical Society

American Mathematical Society